| Model Number |
2477-0000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
Event or Problem Description
The customer reported they primed the tubing then 10 seconds later they noticed a leak where the spiked tubing meets the drip chamber while connected to a patient.There was no harm.
Event or Problem Description
The customer reported they primed the tubing then 10 seconds later they noticed a leak where the spiked tubing meets the drip chamber while connected to a patient.There was no harm.Received a copy of the customer's medwatch report which states, ¿blood tubing failures - product defect; 10 different events between (b)(6) - (b)(6) 2018.Date: (b)(6) 2018; location: 8ne.Primed tubing;10 seconds later was leaking atop where tubing meets chamber.No pt harm, psn no: (b)(4), ref #'s mw5083033, mw5083034.Mw5083035, mw5083036.Mw5083037.Mw5083038, mw5083039, mw5083041, and mw5083042.¿.
Additional Manufacturer Narrative
The customer report of a leak where the spiked tubing meets the drip chamber was confirmed.Visual inspection of the set showed dried blood residue atop the blood filter drip chamber.During functional testing fluid was observed to leak out at the engagement from one of the pvc tubings to the blood filter drip chamber.The root cause was identified as an assembly issue of insufficient solvent being applied at the engagement of the tubing.
Event or Problem Description
The customer reported they primed the tubing then 10 seconds later they noticed a leak where the spiked tubing meets the drip chamber while connected to a patient.There was no harm.Received a copy of the customer's medwatch report which states, ¿blood tubing failures- product defect; 10 different events between (6)(6)- (8)(6) 2018.Date: (6){6) 2018; location: 8ne.Primed tubing;10 seconds later was leaking atop where tubing meets chamber.No pt harm, psn no: (6)(4), ref ii's (b)(4).¿.